Jump to content

Search the Community

Showing results for tags 'after images'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, I’ve seen a thread on eye issues but seems to have largely gravitated towards floaters and away from what I’ve read to be a rather rare symptom on this site, and sometimes one of the most troubling symptoms (it certainly is for me!). I want to make a space for the question - Do you have visual snow with any associated symptoms? How do you cope, and has it gotten any better or gone completely? Symptoms of this WD induced syndrome include: - Visual snow/static, often described as a haze over solid objects or colours all the time, or in certain lighting. - Tinnitus, in both ears or just one. - After images (palinopsia). Negative or positive, maybe both. Some can trail or ‘run after’ the object in motion, while some can freeze into your field of view. Lights do this quite obtrusively. - Flashes of light in the dark or with your eyes closed. - Photophobia/light sensitivity. - Nyctalopia/impaired night vision. - Just a sense that your vision isn’t quite right. - Double vision/ghosting of text (e.g. white text on a black background) Other accompanying symptoms: - Derealisation/Depersonalisation. - Brain fog. - Muscle twitches. Any insight on this and your experience would be lovely, for I and for others. I’ve seen this dissipate completely for some, whilst remain for others - it’s quite a hard symptom to come to grips with.
  2. Hi, I was put on mirtazapine to help with some health anxiety and insomnia i was experiencing and started noticing increased floaters a couple of weeks after starting and visual snow (lots of tiny fast moving dots when looking at the sky. This didnt improve and after 10 weeks my doctors put me up to 30mg. After 2 weeks on 30mg I then started noticing other visual stuff - palinopsia (after images - I can look at the google logo for a split second, look at a blank part of the screen and I see it again in negative for a few seconds), ocsillopsia (striped patterns start to vibrate if I look at them for a few seconds) etc - so went back down to 15mg. I then started getting frequent muscle twitching/tremors (withdrawal?) so after 4 days on 15mg the doctor said to stop taking them altogether and try sertraline! Had the usual hot flashes, crazy bad anxiety, headache, insomnia etc. After a week the withdrawals subsided a lot but the twitching remained so I went back on 15mg in the hope that it would stop. I'm now a month later, tapered down to 7.5 in the hope that the visual stuff would subside but if anything it has got worse and the twitching still persists 😞 Just wondering if anyone has actually recovered from the visual stuff? I dont know whether I should stick on 7.5 for a while to try and stabilise a bit more to stop the twitching or whether I should be getting off them altogether quickly because of the visual disturbances?? I really dont know what to do or where to turn to and the visual stuff (and twitching) is really scaring me!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy